# SDR SWAA2021020240647

- Difficulty date: January 8, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT CTR BULKHEAD SUPPORT; BS 947; LBL10 TO RBL22 / CORROSION ON ACB AFT CENTER BULKHEAD SUPPORT ANGLE; BS 947; LBL 10 TO RBL 22 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED ACB AFT CENTER BULKHEAD SUPPORT ANGLE PN # 149A8118-29 IAW SRM 51-40-02; IAW DWG # 149A8117 AND IAW DWG # 149A8110
